# SDR 2008UALA00026

- Difficulty date: January 2, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 59,211 hours, 19,962 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulty
- Location: Left
- Component: Generator
- Component part number: 729825G
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO GENERATOR DRIVE LIGHT ILLUM.  *S/D*  IDG FAILURE.  NO SHOP FINDINGS OTHER THAN NOISY DISCONNECT TEST.  UNKNOWN FAILURE ON AIRCRAFT.  REPLACED IDG.
